Access to Electronic Journal

Bibliographic Information

The Yokohama mathematical journal = 横濱市立大學紀要. D部門, 数学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal University, 1962-

  • Vol. 10, no. 1/2 (Dec. 1962)- = 54号 (Dec. 1962)-

Other Title

Yokohama math. j

Yokohama mathematical journal

横浜市立大学紀要. D部門, 数学

Title Transcription

The Yokohama mathematical journal = ヨコハマ シリツ ダイガク キヨウ. Dブモン, スウガク

Available at  / 80 libraries

Search this Book/Journal

Note

Vol. 10, no. 1/2 (Dec. 1962) called also 140番

Title from cover

<Vol. 18, no. 1 (Sept. 1976)>-: English title only

Publisher varies: Department of Mathematics Yokohama City University (-v. 40,no. 2 (1993))→Yokohama City University : Yokohama National University (Vol. 41, no. 1 (1993)-v. 57, no. 1&2 (Dec. 2011))→Yokohama National University (V. 58 (2012)-)

Some issues published in combined form

Text in English

Continues:1

Details

  • NCID
    AA0089285X
  • ISSN
    00440523
  • LCCN
    65071007
  • Country Code
    ja
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    [Yokohama]
  • Publication Status
    Currently Published Status
  • Frequency
    Semiannual
  • Regularity
    Regular
  • Type of Continuing Resource
    Periodical
  • Bibliographic History ID
    40118300
Page Top